July  2011, 10(4): 1111-1119. doi: 10.3934/cpaa.2011.10.1111

Regularity of solutions to an integral equation associated with Bessel potential

1. 

Department of Mathematics, Wayne State University, Detroit, MI 48202, United States

Received  July 2010 Revised  December 2010 Published  April 2011

In this paper, we study the regularity of the positive solutions to an integral equation associated with the Bessel potential. The kernel estimates for the Bessel potential plays an essential role in deriving such regularity results. First, we apply the regularity lifting by contracting operators to get the $L^\infty$ estimate. Then, we use the regularity lifting by combinations of contracting and shrinking operators, which was recently developed in [4] and [5], to prove the Lipschitz continuity estimate. Our regularity results here have been recently extended to positive solutions to an integral system associated with Bessel potential [9].
Citation: Xiaolong Han, Guozhen Lu. Regularity of solutions to an integral equation associated with Bessel potential. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1111-1119. doi: 10.3934/cpaa.2011.10.1111
References:
[1]

W. Chen, C. Jin, C. Li and J. Lim, Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations, Discrete Contin. Dyn. Syst., suppl. (2005), 164-172.

[2]

W. Chen and C. Li, Regularity of solutions for a system of integral equations, Commun. Pure Appl. Anal., 4 (2005), 1-8. doi: 10.3934/cpaa.2005.4.1.

[3]

W. Chen and C. Li, An integral system and the Lane-Emden conjecture, Discrete Contin. Dyn. Syst., 24 (2009), 1167-1184. doi: 10.3934/dcds.2009.24.1167.

[4]

W. Chen and C. Li, "Methods on Nonliear Elliptic Equations,'' AIMS Series on Differential Equations and Dynamical Systems, 4. American Institute of Mathematical Sciences (AIMS), Springfield, MO, 2010. x+296 pp.

[5]

W. Chen, C. Li and C. Ma, Regularity of solutions for an integral system of Wolff type, preprint.

[6]

W. Chen, C. Li and B. Ou, Qualitative properties of solutions for an integral equation, Discrete Contin. Dyn. Syst., 12 (2005), 347-354. doi: 0.3934/dcds.2005.12.347.

[7]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Commun. Pure Appl. Math, 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[8]

L. Grafakos, "Classical and Modern Fourier Analysis,'' Pearson Education, Inc., Upper Saddle River, NJ, 2004. xii+931 pp.

[9]

X. Han and G. Lu, Regularity of solutions to an integral system of Bessel potential, preprint.

[10]

Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc. (JEMS), 6 (2004) 153-180. doi: 10.4171/JEMS/6.

[11]

C. Li and J. Lim, The singularity analysis of solutions to some integral equations, Commun. Pure Appl. Anal., 6 (2007), 453-464. doi: 10.3934/cpaa.2007.6.453.

[12]

M. Li and D. Chen, A Liouville type theorem for an integral system, Commun. Pure Appl. Anal., 5 (2006), 855-859. doi: 10.3934/cpaa.2006.5.855.

[13]

M. Li and D. Chen, Radial symmetry and monotonicity for an integral equation, J. Math. Anal. Appl., 342 (2008), 943-949. doi: 10.1016/j.jmaa.2007.12.064.

[14]

E. M. Stein, "Singular Integrals and Differentiability Properties of Functions,'' Princeton Mathematical Series, No. 30 Princeton University Press, Princeton, N.J. 1970. xiv+290 pp.

show all references

References:
[1]

W. Chen, C. Jin, C. Li and J. Lim, Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations, Discrete Contin. Dyn. Syst., suppl. (2005), 164-172.

[2]

W. Chen and C. Li, Regularity of solutions for a system of integral equations, Commun. Pure Appl. Anal., 4 (2005), 1-8. doi: 10.3934/cpaa.2005.4.1.

[3]

W. Chen and C. Li, An integral system and the Lane-Emden conjecture, Discrete Contin. Dyn. Syst., 24 (2009), 1167-1184. doi: 10.3934/dcds.2009.24.1167.

[4]

W. Chen and C. Li, "Methods on Nonliear Elliptic Equations,'' AIMS Series on Differential Equations and Dynamical Systems, 4. American Institute of Mathematical Sciences (AIMS), Springfield, MO, 2010. x+296 pp.

[5]

W. Chen, C. Li and C. Ma, Regularity of solutions for an integral system of Wolff type, preprint.

[6]

W. Chen, C. Li and B. Ou, Qualitative properties of solutions for an integral equation, Discrete Contin. Dyn. Syst., 12 (2005), 347-354. doi: 0.3934/dcds.2005.12.347.

[7]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Commun. Pure Appl. Math, 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[8]

L. Grafakos, "Classical and Modern Fourier Analysis,'' Pearson Education, Inc., Upper Saddle River, NJ, 2004. xii+931 pp.

[9]

X. Han and G. Lu, Regularity of solutions to an integral system of Bessel potential, preprint.

[10]

Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc. (JEMS), 6 (2004) 153-180. doi: 10.4171/JEMS/6.

[11]

C. Li and J. Lim, The singularity analysis of solutions to some integral equations, Commun. Pure Appl. Anal., 6 (2007), 453-464. doi: 10.3934/cpaa.2007.6.453.

[12]

M. Li and D. Chen, A Liouville type theorem for an integral system, Commun. Pure Appl. Anal., 5 (2006), 855-859. doi: 10.3934/cpaa.2006.5.855.

[13]

M. Li and D. Chen, Radial symmetry and monotonicity for an integral equation, J. Math. Anal. Appl., 342 (2008), 943-949. doi: 10.1016/j.jmaa.2007.12.064.

[14]

E. M. Stein, "Singular Integrals and Differentiability Properties of Functions,'' Princeton Mathematical Series, No. 30 Princeton University Press, Princeton, N.J. 1970. xiv+290 pp.

[1]

Fabrice Planchon, John G. Stalker, A. Shadi Tahvildar-Zadeh. Dispersive estimate for the wave equation with the inverse-square potential. Discrete and Continuous Dynamical Systems, 2003, 9 (6) : 1387-1400. doi: 10.3934/dcds.2003.9.1387

[2]

John Sylvester. An estimate for the free Helmholtz equation that scales. Inverse Problems and Imaging, 2009, 3 (2) : 333-351. doi: 10.3934/ipi.2009.3.333

[3]

Gary Lieberman. A new regularity estimate for solutions of singular parabolic equations. Conference Publications, 2005, 2005 (Special) : 605-610. doi: 10.3934/proc.2005.2005.605

[4]

Yonggang Zhao, Mingxin Wang. An integral equation involving Bessel potentials on half space. Communications on Pure and Applied Analysis, 2015, 14 (2) : 527-548. doi: 10.3934/cpaa.2015.14.527

[5]

Lu Chen, Zhao Liu, Guozhen Lu. Qualitative properties of solutions to an integral system associated with the Bessel potential. Communications on Pure and Applied Analysis, 2016, 15 (3) : 893-906. doi: 10.3934/cpaa.2016.15.893

[6]

Peng Gao. Global Carleman estimate for the Kawahara equation and its applications. Communications on Pure and Applied Analysis, 2018, 17 (5) : 1853-1874. doi: 10.3934/cpaa.2018088

[7]

Neal Bez, Chris Jeavons. A sharp Sobolev-Strichartz estimate for the wave equation. Electronic Research Announcements, 2015, 22: 46-54. doi: 10.3934/era.2015.22.46

[8]

Xiaotao Huang, Lihe Wang. Radial symmetry results for Bessel potential integral equations in exterior domains and in annular domains. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1121-1134. doi: 10.3934/cpaa.2017054

[9]

Xinqun Mei, Jundong Zhou. The interior gradient estimate of prescribed Hessian quotient curvature equation in the hyperbolic space. Communications on Pure and Applied Analysis, 2021, 20 (3) : 1187-1198. doi: 10.3934/cpaa.2021012

[10]

Boris P. Belinskiy, Peter Caithamer. Energy estimate for the wave equation driven by a fractional Gaussian noise. Conference Publications, 2007, 2007 (Special) : 92-101. doi: 10.3934/proc.2007.2007.92

[11]

Shumin Li, Masahiro Yamamoto, Bernadette Miara. A Carleman estimate for the linear shallow shell equation and an inverse source problem. Discrete and Continuous Dynamical Systems, 2009, 23 (1&2) : 367-380. doi: 10.3934/dcds.2009.23.367

[12]

Chunpeng Wang, Yanan Zhou, Runmei Du, Qiang Liu. Carleman estimate for solutions to a degenerate convection-diffusion equation. Discrete and Continuous Dynamical Systems - B, 2018, 23 (10) : 4207-4222. doi: 10.3934/dcdsb.2018133

[13]

Hideo Kubo. On the pointwise decay estimate for the wave equation with compactly supported forcing term. Communications on Pure and Applied Analysis, 2015, 14 (4) : 1469-1480. doi: 10.3934/cpaa.2015.14.1469

[14]

Lucie Baudouin, Emmanuelle Crépeau, Julie Valein. Global Carleman estimate on a network for the wave equation and application to an inverse problem. Mathematical Control and Related Fields, 2011, 1 (3) : 307-330. doi: 10.3934/mcrf.2011.1.307

[15]

Soumen Senapati, Manmohan Vashisth. Stability estimate for a partial data inverse problem for the convection-diffusion equation. Evolution Equations and Control Theory, 2021  doi: 10.3934/eect.2021060

[16]

Wenxiong Chen, Congming Li. A priori estimate for the Nirenberg problem. Discrete and Continuous Dynamical Systems - S, 2008, 1 (2) : 225-233. doi: 10.3934/dcdss.2008.1.225

[17]

Hongjie Dong, Dapeng Du. Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space. Discrete and Continuous Dynamical Systems, 2008, 21 (4) : 1095-1101. doi: 10.3934/dcds.2008.21.1095

[18]

Atsushi Kawamoto. Hölder stability estimate in an inverse source problem for a first and half order time fractional diffusion equation. Inverse Problems and Imaging, 2018, 12 (2) : 315-330. doi: 10.3934/ipi.2018014

[19]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure and Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[20]

Yanpeng Jin, Ying Fu. Global Carleman estimate and its applications for a sixth-order equation related to thin solid films. Communications on Pure and Applied Analysis, 2022, 21 (8) : 2775-2797. doi: 10.3934/cpaa.2022072

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (85)
  • HTML views (0)
  • Cited by (11)

Other articles
by authors

[Back to Top]